MAUDE Adverse Event Report: INTEGRA - PRINCETON CSF DRAINAGE SYSTEM USED WITH POLE MOUNT SYSTEM; N/A

INTEGRA - PRINCETON CSF DRAINAGE SYSTEM USED WITH POLE MOUNT SYSTEM; N/A
Catalog Number INS1100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The csf drainage system with pole mount system (ins11000) was not returned for evaluation as the product was discarded per customer, and lot number has not been provided; therefore, device history records (dhr) could not be reviewed.In addition, no photos were provided for evaluation; therefore, a root cause determination for the reported condition is not possible, and the reported condition is considered unconfirmed.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported the following occurred while the csf drainage system used with pole mount system (ins1100) was in use: ¿while in ct, patient's evd tubing spontaneously popped a hole and csf began to squirt out of tubing.Tubing had plenty of slack and the patient was not being moved at the time of the incident.Writer clamped evd, but csf was still leaking from the hole so writer taped the hole.Notified neuro icu pa and neurosurgery pa who said to clamp it proximally and the system would have to be replaced.Evd system was later replaced during dayshift.¿ subsequent information was also reported as follows: 1.Please provide patient's gender, ethnicity, and race.>> male, hispanic.2.Was there a delay in surgery due to product problem? if yes, how long? >> none reported.3.What is the lot/serial numbers of the reported devices? >> unknown, defective product was discarded.4.How much csf leaked during the incident (if an exact amount cannot be provided, please provide an approximate: small amount, moderate, etc.)? >> small/moderate amount.5.Please provide patient outcome, or status of the patient.>> stabilized and replaced with a new system during the dayshift.

Brand Name
CSF DRAINAGE SYSTEM USED WITH POLE MOUNT SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19539253
Report Number2648988-2024-00026
Device Sequence Number17725745
Product Code JXG
UDI-Device Identifier10381780071037
UDI-Public10381780071037
Combination Product (Y/N)N
PMA/510(K) Number
K062599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINS1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient EthnicityHispanic